Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Itching below waist, lumps visible in testicle sack. Taking medication. Cure for symptoms?

hi, for the last 45 days i have been having an unbearable itch from my waist below. It tends to get worse at night. My testicle pouch gets so itchy that i literally squeeze them with my fingers to get comfort. Bumps or lumps are now visible in my testicle sack. I have visited 3 doctor who prescribed antibiotics zithrin 250,itraconazole 100, enhancin 625. Many antihistamine tabs were given. Tried pemethrin cream also 4 scabies. Pls help it is unbearable. Now the itchis only in my testicle sack not waist below.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you might be having varicocele from the description of your problem. It is easily treated with surgery and I advise you to consult a surgeon for the visible lumps in the scrotum of the testicle sack. I believe that symptomatic treatment for itching as well as pain is available over the counter and you will get relief from the same. I hope this helps.

Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor